MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX CLEAR-CUFF PRESSURE INFUSOR; FILTER, INFUSION LINE

SMITHS MEDICAL ASD, INC. MEDEX CLEAR-CUFF PRESSURE INFUSOR; FILTER, INFUSION LINE
Model Number MX4810
Medical Device Problem Codes Increase in Pressure (1491); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During investigation the visual inspection confirmed that: the gauge is in zero position and the product was assembled as per drawing specification.Also the functional test was performed on both samples.Product was inflated to 300mm hg and the c-fusor kept the pressure for 2 minutes.After the functional test the gauge dropped to zero position as expected.No fault found.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#: 617147.
 
Event or Problem Description
It was reported that device is reading very high pressure, another device is reading very low.Devices failed during testing straight out of the box, no patient involvement.

Brand Name
MEDEX CLEAR-CUFF PRESSURE INFUSOR
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15397523
Report Number3012307300-2022-18479
Device Sequence Number17407569
Product Code FPB
UDI-Device Identifier50351688507004
UDI-Public50351688507004
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K790314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX4810
Device Catalogue NumberMX4810P1CZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date09/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown